Top answers from doctors based on your search:
Disclaimer

feeling dizzy what could that mean

A 19-year-old female asked:
Dr. Louise Andrew
45 years experience Emergency Medicine
Dehydration & danger: You are seriously dehydrated and may have chemical imbalances that could kill you. I urge you to get to an emergency department NOW before it's too ... Read More
1
1 comment

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A member asked:
Dr. Robert Kwok
32 years experience Pediatrics
While traveling?: A brief period of mild nausea or dizziness during travel is usually not worrisome. People can get motion sickness symptoms that last for a short while ... Read More
A 47-year-old member asked:
Dr. Christopher Wilson
20 years experience Sleep Medicine
Dizziness: Dizziness means many different things to many people. You will get a much better diagnosis or answer if you describe your sensation without using the ... Read More
A 39-year-old member asked:
Dr. Walter Husar
32 years experience Neurology
Many Things: It really could be many things. It could be an infection to being pregnant. I would need more information to provide a meaningful answer. You need to ... Read More
1
1 thank
A 25-year-old female asked:
Dr. Boris Aronzon
23 years experience Anesthesiology
Evaluation : Could mean anemia, tumor, vestibular problems and many other reasons. See the doctor.
1
1 thank
A 28-year-old female asked:
Dr. David Astrachan
36 years experience ENT and Head and Neck Surgery
Many possibilities: When i see people who have complaints such as yours i always wonder if they are grinding or clenching their teeth when they sleep. That can give signi ... Read More
4
4 thanks
A 25-year-old female asked:
Dr. Edward Lane
43 years experience ENT and Head and Neck Surgery
Seasonal allergies: If your symptoms have persisted for 3 weeks, you are probably suffering from seasonal allergies. Try OTC allergy medication. If you do not improve, ... Read More
A 37-year-old female asked:
Dr. Shin Beh
Dr. Shin Beh answered
8 years experience Neurology
Probably not: If it's bothersome, have your doctor check you out.
A 29-year-old male asked:
Dr. Bennett Machanic
51 years experience Neurology
Postural hypotension: You may experiencing a drop in blood pressure on changing to an upright position, and this could be secondary to a medication adverse effect, but, som ... Read More
1
1 comment
A 41-year-old member asked:
Dr. Randy Stevens
23 years experience General Surgery
Blood pressure: From the symptoms you are describing there could be many casuses. One of them could be uncontrolled high blood pressure.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month